Posted by Carolyn S. K. on June 9, 2001, at 17:55:31
In reply to Re:Topamax-How is it for Anxiety?, posted by roo on June 5, 2001, at 15:28:44
> How are people finding topomax for anxiety?
I take 400 mgs Topamax (200 a.m. & p.m.) daily. It did not appear to do any thing at all for my anxiety. In fact, I was on Paxil 20 mgs. and due to increased anxiety - not sure what it was caused by - my doc increased my Paxil to 40 mgs. a day. I'm still at that dose to this day.
I never experienced any nausea over the months it took me to get to 400 mgs of Topamx but did experience a total lack of appetite for months. However, that has passed and I'm back to binging w/no purging in the late afternoons.
What kind of scares me about this medicine is that I've noticed that even a couple of hours delay in taking Topamax will cause me to start feeling spaced out and dizzy. If I miss a day, I start feeling very ill - head achy, disconnected, sweaty, and very dizzy. Very nasty. Be careful. Carolyn
poster:Carolyn S. K.